MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER

STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER
Catalog Number 5400099000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device unintentionally activated during a service evaluation at the manufacturer facility. there were no adverse consequences related to this event.

Brand Name
CORE UNIVERSAL DRIVER
Common Device Name
CORE UNIVERSAL DRIVER
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8061546
Report Number0001811755-2018-02451
Device Sequence Number1987002
Product Code ERL
UDI-Device Identifier04546540401977
UDI-Public04546540401977
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400099000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1